default-icon

High B.P 180/100 all the

I am having B.P.180/100 all the time , I feel dizzyness , always feel sleepy, I am taking Indaral-10 mg morning evening ie twice a day few years back I was prescribed for Roulfia Serpntina By a homeopath , that did work , but the dr. who had prescribed is not available now ,pl advise
views-icons 344 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amal Krishna Mandal
Homeopath 30 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata. However for your information I am the expert on Cardiac disorders.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Homeopath 31 yrs exp Kolkata
  I should not make any suggestion like others without proper case taking along with investigation which is required for homoeopathic characterized  ,& individualised treatment for each individual patients . As two  individuals  are not alike. So you may contact through email [email protected] to get my no
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sonal Wagh
Homeopath 9 yrs exp Pune
Hello... If you ll go through the side effects of tab Inderal, the commonest side effects of it are dizziness & sleep disturbances. So according to me, you should consult your physician who prescribed you, tab Inderal, as far as these side effects are concerned. Secondly if you have any B. P. problem, your aim should be to reduce weight, rather than taking tablets for hypertension,as 99% of hypertensive people are overweight. Thirdly you should not take Raulphia also for a long time, so consult a homoeopathic physician near you. Weight reduction is the key to cure hypertension. Thank you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Geeta Kadam
Homeopath 9 yrs exp Pune
Hi sir Don't stop any medicine first you go to your nearest homeopath give them details of your case and also line of treatment. If possible contact me And also maintain BP record
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO